# SDR DALA2014092305173

- Difficulty date: September 21, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 68,986 hours, 31,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY SYSTEM TEST, RECEIVED BATTERY EMERGENCY LIGHT MESSAGE. MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK AT LT EMERGENCY EXIT.  FUNCTIONAL CHECKED NORMAL.
